skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
The superposition principle for the Lie type first-order PDEs
Material Type:
Artigo
Adicionar ao Meu Espaço

The superposition principle for the Lie type first-order PDEs

Odzijewicz, A ; Grundland, A.M

Reports on mathematical physics, 2000, Vol.45 (2), p.293-306 [Periódico revisado por pares]

Elsevier Ltd

Texto completo disponível

2
A Class of PDEs with Nonlinear Superposition Principles
Material Type:
Artigo
Adicionar ao Meu Espaço

A Class of PDEs with Nonlinear Superposition Principles

Peng, Li ; Keying, Liu ; Zuliang, Pan ; Weizhou, Zhong Rathish Kumar, B. V

Journal of applied mathematics, 2012-12-01, Vol.2012, p.1-15 [Periódico revisado por pares]

Hindawi Limiteds

Texto completo disponível

3
Superposition rules, lie theorem, and partial differential equations
Material Type:
Artigo
Adicionar ao Meu Espaço

Superposition rules, lie theorem, and partial differential equations

Cariñena, José F ; Grabowski, Janusz ; Marmo, Giuseppe

Reports on mathematical physics, 2007, Vol.60 (2), p.237-258 [Periódico revisado por pares]

Elsevier Ltd

Texto completo disponível

4
Multisymplectic structures and invariant tensors for Lie systems
Material Type:
Artigo
Adicionar ao Meu Espaço

Multisymplectic structures and invariant tensors for Lie systems

Gràcia, X ; de Lucas, J ; Muñoz-Lecanda, M C ; Vilariño, S

Journal of physics. A, Mathematical and theoretical, 2019-04-26, Vol.52 (21), p.215201 [Periódico revisado por pares]

IOP Publishing

Texto completo disponível

5
Coarse-scale PDEs from fine-scale observations via machine learning
Material Type:
Artigo
Adicionar ao Meu Espaço

Coarse-scale PDEs from fine-scale observations via machine learning

Lee, Seungjoon ; Kooshkbaghi, Mahdi ; Spiliotis, Konstantinos ; Siettos, Constantinos I ; Kevrekidis, Ioannis G

Chaos (Woodbury, N.Y.), 2020-01, Vol.30 (1), p.013141-013141 [Periódico revisado por pares]

United States: AIP Publishing LLC

Texto completo disponível

6
A Quasi-Lie Schemes Approach to Second-Order Gambier Equations
Material Type:
Artigo
Adicionar ao Meu Espaço

A Quasi-Lie Schemes Approach to Second-Order Gambier Equations

Cariñena, José F ; Guha, Partha ; de Lucas, Javier

Symmetry, integrability and geometry, methods and applications, 2013-03-26, Vol.9, p.026 [Periódico revisado por pares]

National Academy of Science of Ukraine

Texto completo disponível

7
Optimal Control of First-Order Hamilton–Jacobi Equations with Linearly Bounded Hamiltonian
Material Type:
Artigo
Adicionar ao Meu Espaço

Optimal Control of First-Order Hamilton–Jacobi Equations with Linearly Bounded Hamiltonian

Graber, P Jameson

Applied mathematics & optimization, 2014-10, Vol.70 (2), p.185-224 [Periódico revisado por pares]

Boston: Springer US

Texto completo disponível

8
Nonlinear Systems and Their Remarkable Mathematical Structures
Material Type:
Livro
Adicionar ao Meu Espaço

Nonlinear Systems and Their Remarkable Mathematical Structures

Euler, Norbert

2018

Texto completo disponível

9
Properties of solutions to porous medium problems with different sources and boundary conditions
Material Type:
Artigo
Adicionar ao Meu Espaço

Properties of solutions to porous medium problems with different sources and boundary conditions

Li, Tongxing ; Pintus, Nicola ; Viglialoro, Giuseppe

Zeitschrift für angewandte Mathematik und Physik, 2019-06, Vol.70 (3), p.1-18 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

10
Nonlinear Symmetries and Nonlinear Equations
Material Type:
Livro
Adicionar ao Meu Espaço

Nonlinear Symmetries and Nonlinear Equations

Gaeta, G

Dordrecht: Springer Netherlands 1994

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (145)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (173)
  2. Book Chapters  (4)
  3. Livros  (3)
  4. Resenhas  (2)
  5. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1996  (8)
  2. 1996Até2001  (25)
  3. 2002Até2007  (39)
  4. 2008Até2014  (63)
  5. Após 2014  (78)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.